So sorry to hear about the kidney stones and now this weird new symptom. It's always disconcerting when our body fluids change color!
Your husband should see his doctor as soon as possible. Dark brown urine can be a sign of liver malfunction, which could be caused by several things including medications. Before you head for the doctor's office, take note of the color and quality (firm, loose, etc.) of your husband's stools. This information will help your doctor more quickly rule out possible causes for the brown urine.
Meanwhile, your husband probaby should avoid consuming alcohol or acetaminophen (Tylenol), just in case he's having an issue with his liver. If he has been prescribed a narcotic pain reliever such as oxycodone-APAP, he should weigh whether or not he can get along without it, since "APAP" is shorthand for acetaminophen. If you have any questions about whether any of his prescriptions contain acetaminophen, you can speak to a pharmacist for clarification.
I wish you all the best!
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
74 of 116 found this helpful